# SDR REXA2022060301003

- Difficulty date: February 20, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690337931
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 24L BETWEEN FS501-517 CORRODED. CORROSION MEASURES 4.5" X .30" X .013" DEEP.	REMOVE AND REPLACE INTERCOSTAL.
